# SDR 08FDEA04031

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57241371002
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING ON PANEL 471AT, LT WING, RIB 7-8 PANEL REPLACED IAW DRAWING R572-40275, APPROVED BY RAS/BAE/1007905/2008 ISS A AND EA 6-5741-123099.
